# SDR FDEA2018083102300

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,108 hours, 25,784 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEVEL AT CRUISE AT FL 270, MAIN CARGO DOOR LIGHT ILLUMINATED WHEN INDICATOR LIGHT WERE ON DIM, LIGHT EXTINGUISHED. WHEN INDICATOR LIGHTS MOVED BACK TO BRIGHT, MAIN CARGO DOOR LIGHT ILLUMINATED. COMPLIED WITH QRH. R&R MCD OPEN INDICATOR L651 AS PER SMP. INDICATOR ILLUMINATED WELL WHEN MAIN DECK DOOR IS OPEN. OPS CHECK OF MAIN DECK CARGO DOOR PER MM  52-32-00-5-0. ALL LIGHTS INDICATORS WORKED NORMALLY.
